A generalized principle of localization for the Riesz means of a Fourier series in an arbitrary fundamental system of functions of the Laplace operator with discrete spectrum
Differencialʹnye uravneniâ, Tome 6 (1970) no. 7, pp. 1143-1158
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_7_a0,
author = {V. A. Il'in},
title = {A generalized principle of localization for the {Riesz} means of a {Fourier} series in an arbitrary fundamental system of functions of the {Laplace} operator with discrete spectrum},
journal = {Differencialʹnye uravneni\^a},
pages = {1143--1158},
year = {1970},
volume = {6},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_7_a0/}
}
TY - JOUR AU - V. A. Il'in TI - A generalized principle of localization for the Riesz means of a Fourier series in an arbitrary fundamental system of functions of the Laplace operator with discrete spectrum JO - Differencialʹnye uravneniâ PY - 1970 SP - 1143 EP - 1158 VL - 6 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1970_6_7_a0/ LA - ru ID - DE_1970_6_7_a0 ER -
%0 Journal Article %A V. A. Il'in %T A generalized principle of localization for the Riesz means of a Fourier series in an arbitrary fundamental system of functions of the Laplace operator with discrete spectrum %J Differencialʹnye uravneniâ %D 1970 %P 1143-1158 %V 6 %N 7 %U http://geodesic.mathdoc.fr/item/DE_1970_6_7_a0/ %G ru %F DE_1970_6_7_a0
V. A. Il'in. A generalized principle of localization for the Riesz means of a Fourier series in an arbitrary fundamental system of functions of the Laplace operator with discrete spectrum. Differencialʹnye uravneniâ, Tome 6 (1970) no. 7, pp. 1143-1158. http://geodesic.mathdoc.fr/item/DE_1970_6_7_a0/